Alert archive / Vermont / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 17, 2025, 3:15 PM EDT for Addison County, Chittenden County, Washington County, Vermont. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2025, 3:15 PM EDT (19:15 UTC)
- Expired
- May 17, 2025, 4:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Addison County, VT, Chittenden County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 48 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 3:18 PM EDT | HAIL 0.5 | 3 Ene Middlebury, VT | |
| May 17, 3:24 PM EDT | TSTM WND DMG | 1 Wnw Middlebury, VT | Tree down on powerlines on Gorham Ln |
| May 17, 4:10 PM EDT | HAIL 0.5 | Lincoln, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 12:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
119
WUUS51 KBTV 171915
SVRBTV
VTC001-007-023-172015-
/O.NEW.KBTV.SV.W.0013.250517T1915Z-250517T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
315 PM EDT Sat May 17 2025
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Central Addison County in central Vermont...
Southeastern Chittenden County in northwestern Vermont...
Western Washington County in central Vermont...
* Until 415 PM EDT.
* At 314 PM EDT, a severe thunderstorm was located near New Haven
Mills, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Waterbury Center, North Moretown, Irasville, East Middlebury,
Northfield Village, Riverton, West Lincoln, Warren, Bristol, West
Berlin, South Duxbury, South Starksboro, Duxbury, Middlebury,
Northfield, Waterbury Village, Moretown, Lincoln, North Fayston,
and Montpelier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4396 7313 4403 7321 4442 7275 4421 7247
TIME...MOT...LOC 1914Z 229DEG 23KT 4405 7307
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Neiles2 follow-up statements
711
WWUS51 KBTV 171947
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
347 PM EDT Sat May 17 2025
VTC001-007-023-172015-
/O.CON.KBTV.SV.W.0013.000000T0000Z-250517T2015Z/
Addison VT-Chittenden VT-Washington VT-
347 PM EDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN ADDISON...SOUTHEASTERN CHITTENDEN AND WESTERN
WASHINGTON COUNTIES...
At 346 PM EDT, a severe thunderstorm was located over Lincoln, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Waterbury Center, North Moretown, Irasville, Northfield Village,
Riverton, West Lincoln, Warren, West Berlin, South Duxbury, South
Starksboro, Duxbury, Northfield, Waterbury Village, Moretown,
Lincoln, North Fayston, Montpelier, Waitsfield, Barre City, and
Waterbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4401 7300 4415 7307 4442 7275 4421 7247
TIME...MOT...LOC 1946Z 242DEG 13KT 4410 7294
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Duell551 WWUS51 KBTV 172014 RRA SVSBTV Severe Weather Statement National Weather Service Burlington VT 414 PM EDT Sat May 17 2025 VTC001-007-023-172024- /O.EXP.KBTV.SV.W.0013.000000T0000Z-250517T2015Z/ Addison VT-Chittenden VT-Washington VT- 414 PM EDT Sat May 17 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADDISON... SOUTHEASTERN CHITTENDEN AND WESTERN WASHINGTON COUNTIES WILL EXPIRE AT 415 PM EDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, heavy rain is still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 800 PM EDT for central and northwestern Vermont. && LAT...LON 4401 7300 4415 7307 4442 7275 4421 7247 TIME...MOT...LOC 2014Z 229DEG 23KT 4421 7276 $$ Duell
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 10:21 AM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, May 17, 10:21 AM EDT, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Burlington VT 1021 AM EDT Sat May 17 2025 .SYNOPSIS... Warm and humid conditions will continue to support widely scattered showers and thunderstorms. Strong to severe thunderstorms remain possible today. After the recent stretch of warmth, much cooler conditions arrive SUnday and will linger into the first half of next week. && .NEAR TERM /THROUGH SUNDAY/... As of 1016 AM EDT Saturday...Scattered thunderstorms continue this morning with some elements being strong. There have been reports of trees down and hail ranging 0.25-0.88" in diameter. The main threat has been hail and frequent lightning. This round of storms continues, but models project another round of increased instability for this afternoon that could result in more severe thunderstorms. Finally, heavy rainfall has accompanied these storms and additional storms may result in localized flash flooding. Previous Discussion...An upper level low centered over the Great Lakes will continue to meander eastward, with the showery and active weather pattern continuing. Some patchy fog that developed overnight in locations where rain fell yesterday will gradually diminish through the morning. Several rounds of showers and possible thunderstorms are expected today, with the first round of showers moving through in the early morning and then additional convection in the afternoon. The greatest chances for strong to locally severe thunderstorms looks to be between noon and 8 PM, although some convection may develop even earlier. SPC continues to maintain the Slight Risk across the region. Tall CAPE profiles and high PWAT values also support locally heavy rainfall rates in storms that do develop. WPC continues to maintain a Marginal Risk ERO given the higher rainfall rates, with the greatest threat for any flash flooding in locations that receive multiple rounds of showers. In general, about 0.5 to 1.0 of rain can be expected today, although it will largely depend on where showers develop. Another day of warmer temperatures is expected, with highs generally in 70s to near 80 degrees. A cold front will push through the region late tonight, with a much cooler airmass filtering into the region. Overnight low temperatures tonight will be much cooler than previous nights, generally in the upper 40s to mid 50s. Showers will continue to persist late tonight into SUnday as the upper low tracks across northern New York. High temperatures will struggle on Sunday, only climbing into the 50s and low 60s after the recent warmth. && .SHORT TERM /SUNDAY NIGHT/... As of 413 AM EDT Saturday...A deep upper low will remain just to our northeast on Monday, but will gradually pull away. During the day, it will absorb another shortwave. With sufficient moisture lingering, showers should redevelop, especially over northern mountains. Breezy northwest winds 10 to 15 mph and gusts to 25 underneath abundant cloud cover will result in a well below normal temperature forecast. Temperatures will mainly stay in the 50s, though a spot 60 is possible in the lower Connecticut River Valley. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 413 AM EDT Saturday...For Tuesday, the upper low responsible for our stretch of active weather will shift far enough east that its influence should end. However, another upper low will quickly take its place out of the north. Ensemble forecasts depict a range of different scenarios due to disagreement on the track of the new upper low. NBM probabilities of precipitation suggest keeping a 20-40 percent chance of rain in the forecast, mainly over northern Vermont. The overall weather pattern favors above normal precipitation. After what appears to be a dry Wednesday morning, the new upper low phases with a potent system across the Plains and then subsequently gets blocked by an amplifying ridge across the Canadian Maritimes. A broad, slow moving area of low pressure will loft precipitation northwards late Wednesday as it moves up the Ohio River Valley. Then the question will become when can stacked low pressure finally get out of here. Ensemble MSLP suggests its still hanging near the Gulf of Maine on Saturday. Expect wet and cool conditions to prevail the latter half of next week. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... Through 12Z SUNDAY...VFR conditions currently prevail across all terminals, with just some lingering IFR at KMPV from low stratus and patchy fog. Several rounds of showers and thunderstorms are expected throughout the day today, with visibility restrictions possible within any heavier showers that pass through. While confidence is high that showers and thunderstorms will occur, there is lower confidence in the exact timing and placement of these showers so PROB30 groups were utilized throughout the forecast period. After all of the precipitation, MVFR ceilings are likely to develop later this afternoon into the overnight hours. Winds will continue out of the southwest and could gust 15-20 knots at times, higher in thunderstorms. Winds will become more westerly towards the end of the forecast period. Outlook... Sunday: Mainly MVFR, with local IFR possible. Definite SHRA. Sunday Night: Mainly MVFR, with local IFR possible. Likely SHRA. Monday: Mainly MVFR, with areas VFR possible. Chance SHRA. Monday Night: Mainly MVFR, with areas VFR possible. Chance SHRA. Tuesday: Mainly MVFR, with local VFR possible. Slight chance SHRA. Tuesday Night: Mainly MVFR, with areas VFR possible. NO SIG WX. Wednesday: Mainly VFR, with areas MVFR possible. Slight chance SHRA. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Kremer NEAR TERM...Boyd/Kremer SHORT TERM...Haynes LONG TERM...Haynes AVIATION...Kremer
Hazardous weather outlook, May 17, 2:38 PM EDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 238 PM EDT Sat May 17 2025 NYZ026>031-034-035-087-VTZ001>011-016>021-181845- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 238 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 17, 2:21 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Burlington VT
221 PM EDT Sat May 17 2025
NYZ034-171900-
Western Essex NY-
221 PM EDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ESSEX COUNTY
THROUGH 300 PM EDT...
At 220 PM EDT, Doppler radar was tracking a strong thunderstorm near
Indian Lake, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Minerva, Olmstedville, South Schroon, Pharoah Mountain, Schroon
Falls, Steep Bay, Schroon Lake, Schroon, Severance, Newcomb,
Vanderwhacker Mountain, North Hudson, and Keene.
This includes Interstate 87 between mile markers 82 and 92, and near
mile marker 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York.
&&
LAT...LON 4380 7405 4381 7412 4383 7415 4382 7419
4381 7421 4393 7434 4396 7427 4398 7426
4409 7390 4379 7362 4374 7406
TIME...MOT...LOC 1820Z 245DEG 22KT 4379 7420
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DuellSpecial weather statement, May 17, 2:29 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Burlington VT
229 PM EDT Sat May 17 2025
NYZ035-VTZ005-009-017-171915-
Eastern Essex NY-Eastern Chittenden VT-Western Chittenden VT-
Western Addison VT-
229 PM EDT Sat May 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ESSEX...
NORTHWESTERN ADDISON AND SOUTHERN CHITTENDEN COUNTIES THROUGH 315 PM
EDT...
At 227 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kingsland Bay State Park, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fort Cassin Point, Mcneil Cove, Ferrisburg, Charlotte, Sloop Island,
Shelburne Falls, Wings Point, Town Farm Bay, Meach Island, Winooski,
Porter Bay, Orchard Point, Queneska Island, North Ferrisburgh, Louis
Clearing Bay, Fields Bay, Juniper Island, Monkton Ridge, Converse
Bay, and Burlington Bay.
This includes Interstate 89 between mile markers 74 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding.
If on or near southern Lake Champlain near Charlotte, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and central and northwestern Vermont.
&&
LAT...LON 4413 7330 4424 7349 4458 7319 4441 7290
TIME...MOT...LOC 1827Z 219DEG 18KT 4425 7333
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DuellLocal storm report, May 17, 2:58 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
258 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Hail Charlotte 44.30N 73.25W
05/17/2025 E1.75 inch Chittenden VT Trained Spotter
&&
Event Number BTV2500934
TDLocal storm report, May 17, 3:02 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
302 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Tstm Wnd Dmg East Charlotte 44.32N 73.19W
05/17/2025 Chittenden VT Trained Spotter
Tree down near Sheehan Green with Nichel hail
&&
Event Number BTV2500935
TDLocal storm report, May 17, 3:13 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
313 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Tstm Wnd Dmg 2 NE Peasleeville 44.62N 73.65W
05/17/2025 Clinton NY Emergency Mngr
Tree down on power lines.
&&
Event Number BTV2500936
TDSpecial weather statement, May 17, 3:13 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Burlington VT
313 PM EDT Sat May 17 2025
NYZ028-035-VTZ001-002-005-172000-
Eastern Clinton NY-Eastern Essex NY-Western Franklin VT-
Grand Isle VT-Western Chittenden VT-
313 PM EDT Sat May 17 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL CLINTON...
NORTHEASTERN ESSEX...GRAND ISLE...NORTHWESTERN CHITTENDEN AND
SOUTHWESTERN FRANKLIN COUNTIES THROUGH 400 PM EDT...
At 313 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chazy to near South Hero to near
Willsboro. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Young Island, Wilcox Point, Scott Point, Hazen Point, Sunset Island,
West Milton, Malletts Bay, Hen Island, Winooski, Conner Bay, Kellogg
Island, Grand Isle State Park, Allens Bay In Clinton County, Cloak
Island, Hoyt Point, Point Of The Tongue, Marble Island, Monty Bay,
Monty Point, and Martin Bay.
This includes the following highways...
Interstate 87 between mile markers 157 and 163.
Interstate 89 between mile markers 88 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Lake Champlain, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and northwestern Vermont.
&&
LAT...LON 4488 7315 4469 7302 4446 7318 4444 7344
4465 7336 4483 7350
TIME...MOT...LOC 1913Z 264DEG 25KT 4483 7340 4466 7326 4446 7336
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DuellThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 9:46 PM EDT | Special Weather Statement | BTV | Washington | 44 min |
| May 17, 8:19 AM EDT | Special Weather Statement | BTV | Addison | 56 min |
| May 17, 8:30 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Washington, Windsor | 45 min |
| May 17, 9:14 AM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orange, Washington | 16 min |
| May 17, 9:59 AM EDT | Special Weather Statement | BTV | Caledonia | 46 min |
| May 17, 11:06 AM EDT | Special Weather Statement | BTV | Orleans | 39 min |
| May 17, 11:48 AM EDT | Special Weather Statement | BTV | Franklin | 42 min |
| May 17, 2:29 PM EDT | Special Weather Statement | BTV | Chittenden | 46 min |
| May 17, 2:33 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Grand Isle | 42 min |
| May 17, 2:41 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Washington | 64 min |
| May 17, 2:52 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 53 min |
| May 17, 2:57 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 52 min |
| May 17, 3:13 PM EDT | Special Weather Statement | BTV | Grand Isle | 47 min |
| May 17, 3:31 PM EDT | Flash Flood Warning | BTV | Addison, Chittenden, Windsor | 20 days |
| May 17, 3:36 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Lamoille, Washington | 39 min |
| May 17, 3:36 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Lamoille, Orleans | 39 min |
| May 17, 4:13 PM EDT | Special Weather Statement | BTV | Lamoille | 47 min |
| May 17, 4:16 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Lamoille, Orleans | 33 min |
| May 17, 4:23 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans | 52 min |
| May 17, 4:27 PM EDT | Flash Flood Warning | BTV | Addison, Chittenden, Washington, Windsor | 20 days |
| May 17, 4:28 PM EDT | Special Weather Statement | BTV | Washington | 47 min |
| May 17, 4:46 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orange, Washington | 45 min |
| May 17, 4:57 PM EDT | Flash Flood Warning | BTV | Washington | 3 hr |
| May 17, 5:15 PM EDT | Special Weather Statement | BTV | Essex | 60 min |
| May 17, 5:28 PM EDT | Flash Flood Warning | BTV | Addison, Orange, Washington | 3 hr |
| May 17, 5:37 PM EDT | Special Weather Statement | BTV | Orange | 38 min |
| May 17, 5:55 PM EDT | Special Weather Statement | BTV | Windsor | 35 min |
| May 17, 6:01 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 30 min |
| May 17, 7:16 PM EDT | River Flood Warning | BTV | Washington | 4 hr |
Nearby
Severe Thunderstorm Warnings in Vermont, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.